# SDR DALA2025010600111

- Difficulty date: January 1, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 7,769 hours, 3,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Waste Box
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX HAS CORROSION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0088:5360-2017/001 00166 COMPLIED WITH ER/A 623105-14 PRI REV 0, REV 1, REV 2 AND ER/A 623105-14 REV ORIGINAL. ALL PARTS WERE REPLACED SO NO MEASUREMENTS REQUIRED. (LP# 0739010)
